# SDR ASAA2013052294874

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,022 hours, 6,541 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED DURING CLIMB WITHOUT WARNING (NO A/T ANNUNCIATION ON PANEL).  UPON LEVEL OFF WE GOT AN OVERSPEED CLACKER FOR APPROX 1-2 SECONDS AT MACH .80.  ACFT GROUNDED. OVSPD INSP OF AIRFRAME NOT REQD IAW AMM 05-51-04-210-801, ITEM 2.G(2). CREW STATED THAT OVSPD CLACKER OCCURRED AT 35,000 FT & EXCEEDED BY APPX 1 KNOT & MUCH LESS THAN .02 MACH EXCEEDANCE ALLOWED IN ABOVE REF PRIOR TO REQUIRING INSP. PERFD A/T BITE IAW AMM 22-31-00, NO FLIGHT FAULTS FOUND & CURRENT STATUS AND INTERACTIVE THROTTLE TEST OPS NORMAL - NO FAULTS.  NO HISTORY LAST 30 DAYS.  ACFT  REMAINS CAT IIIA A/L & HGS.  ETOPS GROUND VERIFICATION SUCCESSFUL.
